×

A general rearrangement inequality for multiple integrals. (English) Zbl 0286.26005


MSC:

26D15 Inequalities for sums, series and integrals
52A40 Inequalities and extremum problems involving convexity in convex geometry
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hardy, G.E; Littlewood, J.E; Pólya, G, Inequalities, (1952), Cambridge University Press London and New York · Zbl 0047.05302
[2] Luttinger, J.M; Friedberg, R, A new rearrangement inequality for multiple integrals, (1973), Preprint · Zbl 0334.26007
[3] Riesz, F, Sur une inégalité intégrale, J. l.m.s., 5, 162-168, (1930) · JFM 56.0232.02
[4] Luttinger, J.M; Luttinger, J.M; Luttinger, J.M, Generalized isoperimetric inequalities, J. math. phys., J. math. phys., J. math. phys., 14, 1448-1450, (1973) · Zbl 0261.52006
[5] Bonnesen, T; Fenchel, W, Theorie der konvexen Körper, (1948), Chelsea New York · Zbl 0008.07708
[6] Pólya, G; Szegö, G, Isoperimetric inequalities in mathematical physics, (1951), Princeton Univ. Press Princeton · Zbl 0044.38301
[7] Blaschke, W, Kreis und kugel, (1916), Veit and Comp Leipzig · JFM 46.1109.01
[8] Hadwiger, H, Vorlesungen über inhalt, () · Zbl 0078.35703
[9] Federer, H, Geometric measure theory, (1969), Springer New York · Zbl 0176.00801
[10] Dunford, N; Schwartz, J.T, Linear operators, (1958), Interscience New York and London, Part I
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.